# SDR 2007UALA05212

- Difficulty date: December 22, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 45,263 hours, 16,448 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL WHEN UNABLE TO PRESSURIZE THE MAIN CABIN.  A/C WAS CHECKED OUT AFTER INCIDENT AND CONDITION, COULD NOT BE DUPLICATED.  AIRCRAFT PRESSURIZED NORMALLY AND PASSED ALL TESTS (AEVC, SKIN VALVE).
